# SDR UIEA2019011500092

- Difficulty date: January 15, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,650 hours, 20,880 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591B
- Part serial: 0854
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD EQ EXH FAN STATUS MESSAGE AFTER LANDING ( TRANSFERRED TO MDDR # 105939 AS PER MEL 21-58-04-02-01 CAT C   LP 1032286-M3: R/R FORWARD EQUIP EXHAUST FAN ASSEMBLY. OPS CHECK GOOD. STATUS MESSAGE EXTINGUISHED IAW AMM 21-58-06. THIS CLEARS DMI #105939. )
